MAUDE Adverse Event Report: CORDIS US CORP TEMPO; CATHETER, INTRAVASCULAR, DIAGNOSTIC

CORDIS US CORP TEMPO; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Catalog Number 451404V5
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This device is available for analysis, but the engineering report is not yet available.However, it will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, a 4f 65cm uf tempo catheter used in leg angiogram case.The catheter snapped about 2 inches from the tip during removal from the sheath.No pieces were left in the patient.The procedure was completed using a different catheter of the same product code.There was no reported injury to the patient.The device was prepared according to the instructions for use (ifu), with no apparent damage noted prior to use.There was no resistance or friction while advancing through the vessel, and no unusual force was required during advancement or withdrawal of the catheter.The intended procedure was a diagnostic leg angiogram, with no lesion present.The vessel showed no calcification or tortuosity, and there was no resistance while advancing over the guidewire.The device will be returned for evaluation.
 
Additional Manufacturer Narrative
As reported, a 4f 65cm uf tempo catheter used in leg angiogram case.The catheter snapped about 2 inches from the tip during removal from the sheath.No pieces were left in the patient.The procedure was completed using a different catheter of the same product code.There was no reported injury to the patient.The device was prepared according to the instructions for use (ifu), with no apparent damage noted prior to use.There was no resistance or friction while advancing through the vessel, and no unusual force was required during advancement or withdrawal of the catheter.The intended procedure was a diagnostic leg angiogram, with no lesion present.The vessel showed no calcification or tortuosity, and there was no resistance while advancing over the guidewire.The cath tempo 4f uf 65cm 5sh device involved in the reported complaint was returned for investigation and was found upon visual inspection to present a separation condition located 57.3cm from the distal tip.Dimensional analysis performed near the separation area confirmed that the device met all applicable specifications, indicating no dimensional nonconformance.High magnification microscopic evaluation of the separated area identified plastic deformation and multiple elongations near the separation interface.These findings are indicative of mechanical stress, such as excessive bending, tension, or contact with another surface or object, and are consistent with tensile overload suggesting the device was subjected to forces exceeding the material¿s yield strength prior to separation.The reported ¿catheter (body/shaft) ¿ separated¿ was seed during the product evaluation.No damage was noted prior to use and product evaluation results showed signs of mechanical stress, therefore, use related factors cannot be excluded as a potential root cause.Users are trained to inspect for signs of damage prior to and during use.Any product with damage is not to be used.Information for safety is provided in the products labeling with the intent of making the user aware of the risks.According to the instructions for use (ifu), ¿treat all 4f (1.35 mm) catheters and smaller french sizes with ultimate care.The performance of these products may be impaired if not properly and cautiously handled.¿ based on the available information, there is no evidence to suggest the reported event is related to manufacturing or design issues.Therefore, no additional actions will be taken.
 
Event or Problem Description

Brand Name
TEMPO
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
CORDIS US CORP
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 
7863138372
MDR Report Key24483062
Report Number9616099-2026-00329
Device Sequence Number21486969
Product Code DQO
UDI-Device Identifier10705032007733
UDI-Public(01)10705032007733(17)280430(10)18453555
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K973401
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number451404V5
Device Lot Number18453555
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/20/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2026
Supplement Date Received by Manufacturer03/20/2026
Initial Report FDA Received Date03/02/2026
Supplement Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Patient SexUnknown